Marginalisme et valeur de Shapley
Amandine Ghintran
Revue d'économie politique, 2011, vol. 121, issue 2, 155-177
Abstract:
We survey axiomatic results concerning the Shapley value [Shapley, 1953]. This marginalist allocation rule results from an axiomatic study of the class of coalitional games. Several authors have enriched Shapley?s axiomatic study and have provided new characterizations of this allocation rule. The aim of this article is to put into perspective these characterizations. We highlight the logical relations among the axioms. Moreover, we show how the marginalist criterion is progressively introduced into the axiomatic.
Keywords: Shapley value; axiomatic study; marginalism (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.cairn.info/load_pdf.php?ID_ARTICLE=REDP_212_0155 (application/pdf)
http://www.cairn.info/revue-d-economie-politique-2011-2-page-155.htm (text/html)
free
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cai:repdal:redp_212_0155
Access Statistics for this article
More articles in Revue d'économie politique from Dalloz
Bibliographic data for series maintained by Jean-Baptiste de Vathaire ().